Topic: Incontinence

Hi All,

Mom finished her 5th round of oxiliplatin/F5U a week ago.  After each round of chemo, she experiences frequent bowel movements around day 5-6. It's not diahrrea.  She usually has terrible cramps.  The doctor said to take Immodium  This time, she's on day 8 and she still goes often.  Today, she did not make it to the bathroom and had a lot to clean up. 

I am worried since my dad had something very similar towards the end of his cancer battle.  He was in much worse shape though. 

Has anyone experienced this? 

Lauren

Re: Incontinence

Hi,
Diarrhea is the side effect of both 5FU and oxaliplatin.
Diarrhea can be watery, or can be solid little pieces,or slurry like .
As long as less than or equal to 4 times a day and follow doctor instruction to take Imodium to control the situation, it will be fine. Make sure hydration is adequate and if diarrhea occur more than 4 times per day, seek MD advice is highly recommended.
God bless.

Please know that my personal opinion is not intended nor implied to be a substitute for professional medical advice. If  provided, information are for educational purposes.Consult doctor is a MUST for changing of treatment plans.

Re: Incontinence

Thanks Percy.  I appreciate it.

Re: Incontinence

Hi,
You are always welcome.
God bless.

Please know that my personal opinion is not intended nor implied to be a substitute for professional medical advice. If  provided, information are for educational purposes.Consult doctor is a MUST for changing of treatment plans.